CSpace  > 计算数学与科学工程计算研究所
Numerical homogenization of well singularities in the flow transport through heterogeneous porous media
Chen, ZM; Yue, XY
2003
Source PublicationMULTISCALE MODELING & SIMULATION
ISSN1540-3459
Volume1Issue:2Pages:260-303
AbstractWe consider the steady flow transport through highly heterogeneous porous media driven by extraction wells. We develop a new upscaling technique which lumps the small-scale details of the medium property into a few representative macroscopic parameters on a coarse scale that preserve the large-scale behavior of the medium and are more appropriate for simulations. The method is based on the recently introduced oversampling multiscale finite element method and the introduction of new base functions that locally resolve the well singularities. The modeling error which reduces the original problem having wells into problems with Dirac sources is carefully analyzed. We also provide a detailed multiscale convergence analysis of the method under the assumption that the oscillating coefficients are locally periodic. While such a simplifying assumption is not required by our method, it allows us to use homogenization theory to obtain the asymptotic structure of the solutions. New homogenization results for Green functions are derived. A new convergent algorithm approximating Green functions in the vicinity of singularities is proposed which extends the well-known Peaceman technique in the engineering literature. Numerical experiments are carried out for flow transport in both periodic and randomly generated log-normal permeabilities to demonstrate the efficiency and accuracy of the proposed method.
Keywordnumerical homogenization well singularity heterogeneous porous media
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000221348200005
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:35[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18659
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Inst Computat Math, LSEC, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, ZM,Yue, XY. Numerical homogenization of well singularities in the flow transport through heterogeneous porous media[J]. MULTISCALE MODELING & SIMULATION,2003,1(2):260-303.
APA Chen, ZM,&Yue, XY.(2003).Numerical homogenization of well singularities in the flow transport through heterogeneous porous media.MULTISCALE MODELING & SIMULATION,1(2),260-303.
MLA Chen, ZM,et al."Numerical homogenization of well singularities in the flow transport through heterogeneous porous media".MULTISCALE MODELING & SIMULATION 1.2(2003):260-303.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, ZM]'s Articles
[Yue, XY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, ZM]'s Articles
[Yue, XY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, ZM]'s Articles
[Yue, XY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.